# SDR SWAA2015060440356

- Difficulty date: May 16, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 42,611 hours, 29,026 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: BAC1504
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 LE SLAT TRACK ANGLE CRACKED.  R & R ANGLE IAW SRM.
